# SDR SWIA200515573

- Difficulty date: September 17, 2005
- Submitted: September 23, 2005
- Operation: Air carrier
- Aircraft: N443SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7638
- Aircraft time: 9,479 hours, 7,485 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL5423
- Condition: Malfunctioned
- Location: Flt Spoilers
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE THROUGH 2000' RT FLIGHT SPOILER DEPLOYED MSG WAS DISPLAYED, FOLLOWED BY A SPOILER FAULT MESSAGE.  REPLACED RT OB FLIGHT SPOILER PCU IAW MM 27-62-01, OPERATIONAL CHECK GOOD.
